Research ArticleOpen accessThe Linear and Quadratic Nature of Sequences for Determining Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’ConnorJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 16 May 2018 · 7,408 accessesView PDFCite
Author
2 articles in our journalsJonathan M. Dugas
Tennessee Technological University, United StatesArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
HypothesisOpen accessSequences for Determination of Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’ConnorJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 20 Jul 2017 · 8,046 accessesView PDFCite